To read the full version of this content please select one of the options below:

New results for the Adomian method

S. Khelifa (Université des Sciences et de la Technologie Houari Boumediène, Institut de Mathématiques, El Alia, Algerie,)
Y. Cherruault (Université Pierre et Marie Curie, Laboratoire MEDIMAT, Paris, France)

Kybernetes

ISSN: 0368-492X

Article publication date: 1 April 2000

Abstract

Describes the Adomian decomposition method and provides a new proof for the evaluation of the Abbaoui‐Cherruault numbers. Demonstrates a new result for Bell polynominals and establishes and proves a new norm bound for Adomian polynominals. Demonstrates an application to the truncation error evaluation and applies the presented results to a microchip lasers problem.

Keywords

Citation

Khelifa, S. and Cherruault, Y. (2000), "New results for the Adomian method", Kybernetes, Vol. 29 No. 3, pp. 332-355. https://doi.org/10.1108/03684920010795303

Publisher

:

MCB UP Ltd

Copyright © 2000, MCB UP Limited